# SDR DALA2024081308067

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UPPER EDGE OF LH AND RH WING REAR SPAR BTW XCW=0 TO XW=60 (THROUGH LH AND RH MLG (SPECIFICALLY XCW=30)). SUMMARY OF NRC 00169: CORROSION LEVEL 2. CORROSION ON SKIN UPPER EDGE OF LH AND RH WING REAR SPAR BTW XCW=0 TO XW=60 WAS REPAIRED PER PRI 619422-14 REV 2 AND ER/A 619422-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619422 ADDED FOR AC 9550. (LP #0499064)
